MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT LUER RETAINER SELECTPADS MICROBORE 6IN LUER LOCK; STAND, INFUSION

C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT LUER RETAINER SELECTPADS MICROBORE 6IN LUER LOCK; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that (b)(6) patient hospitalized for right knee prosthesis infection.The patient is infused on a midline, which had been placed on (b)(6).A non-occlusive dressing is placed over the midline due to a discharge bloody at the opening.The dressing is removed because the statlock is taken off.It is then found that the midline is emerged by 5 cm.During the repair of the dressing with the kit provided, difficulty to close the new statlock.The line came out 5 cm again during handling.

Brand Name
STATLOCK IV SELECT LUER RETAINER SELECTPADS MICROBORE 6IN LUER LOCK
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12685371
Report Number3006260740-2021-04490
Device Sequence Number14379193
Product Code DYB
UDI-Device Identifier00801741081842
UDI-Public(01)00801741081842
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0521CE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR